A classification of the closure operators defined on \(C^i(X,Y)\) and \(C^d(X,Y)\)

  • Irem eroğlu Ordu University
  • Erdal Guner Ankara University

Abstract

In this work, we will introduce the notion of i-continuity and d-continuity of the functions between the ordered closure spaces. Then, we give a classication of the closure operators defined on the set of i-continuous and d-continuous functions.

Published
2018-03-23
How to Cite
eroğlu, I., & Guner, E. (2018). A classification of the closure operators defined on \(C^i(X,Y)\) and \(C^d(X,Y)\). Journal of Advanced Studies in Topology, 9(1), 43-53. https://doi.org/10.20454/jast.2018.1383
Section
Original Articles